Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I had really clear skin all my life until a few years ago I started having really bad break outs which left lots of hyper pigmentation and a few scars on my face, especially the right side. Does anyone have any advice on how to get my clear skin back? Or is the damage too severe at this point? All advice and comments are appreciate, thank you. Also the texture of my skin is a lot more rough than it used to be.

image.jpeg

image.jpeg

Share this post


Link to post
Share on other sites

Doesn't look bad at all bro, not even the slightest bit severe. You're still breaking out though, so before you treat the marks, you need to treat the acne. Otherwise new acne will continue to form and cause more marks afterwards. 

I'd get on a simple skincare routine if I were you. A simple cleanse & moisturize might work, but I found it pretty useless for persistent acne. I had to go to a dermatologist to really get my skin under control. 

Share this post


Link to post
Share on other sites

Thank you I appreciate the feedback! I forgot to mention I am on my second month of accutane and it seems to have slowed down my breakouts. But I was more curious on what I can do to treat my discoloration and blotchy skin tone, especially on the right side of my face. Also if there is a way to smoothen my skin because it is a rough texture probably from fading acne and scars.

Share this post


Link to post
Share on other sites
19 hours ago, Groyce said:

Thank you I appreciate the feedback! I forgot to mention I am on my second month of accutane and it seems to have slowed down my breakouts. But I was more curious on what I can do to treat my discoloration and blotchy skin tone, especially on the right side of my face. Also if there is a way to smoothen my skin because it is a rough texture probably from fading acne and scars.


Accutane will take care of all of that man, just be patient. Blotchy skin is quite normal on accutane, and the discoloration should fade faster on accutane as it is increasing skin turnover. I guarantee you that at the end of your course, you'll barely have any marks to notice. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×